NAIJA AND GLOBAL NEWS

Viral Video Of Young Man Passing Out After Ingesting Heavy Dose Of Tramadol (Watch)

Pinterest LinkedIn Tumblr


A video of a young Ghanaian man passing out after ingesting a heavy dose of Tramadol is making waves online.

A Ghanaian man has gone viral after a video of him passing out after overdosing on Tramadol surfaced online.

RELATED:  Photos: See What Was Recovered From A Primary 4 Pupil In A School In Maiduguri

The unidentified man appeared to be sliding into a minor coma when he struggled to gain consciousness.

According to the caption written on the video, the young man ingested a copious amount of Tramadol and as such suffered the effect of the opioid pain tablet which is originally meant to arrest moderate to moderately severe pain in humans.

RELATED:  Army Arrests Soldiers Who Brutalised Cripple For Wearing Camouflage In Viral Video

The drug seems to be knocking out the man who looked close to death as he held on to an iron handle to remain on his feet.

Watch the video below courtesy of Instablog9ja:

RELATED:  From April, Any Nigerians Who Lives In The UK & Earn Less Than £35K Will Be Deported

https://instagram.com/p/Bi6bepsB7Rd/?utm_source=ig_embed




Am The InViCiBLe cyber_lord I caNt ShoUt I Make No NoIse, SiLenTlY i CaMe: MuteLy i LeaVe..

Write A Comment